# SDR UIEA2018062801286

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-10, EO 4453A301 PART 5 DURING ACCOMPLISHMENT OF HFEC OPEN HOLE INSPECTION AT STA 840 LT TENSION TIE, FOUND CRACK INDICATION AT FWD AND AFT CHANNEL (TENSION TIE) AT 6 O'CLOCK AND 12 O'CLOCK POSITION. REPAIR ACCOMPLISHED AS PER SB 747-53A2502, FIG 11, REV 1.
